Alert archive / Missouri / Flash Flood Warnings in 2010
Flash Flood Warning 93, NWS St. Louis, MO
NWS St. Louis, MO issued this flash flood warning at Aug 13, 2010, 10:37 PM CDT for Knox County, Lewis County, Missouri; Adams County, Illinois. It was in force for 6 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 13, 2010, 10:37 PM CDT (03:37 UTC)
- Expired
- Aug 14, 2010, 4:30 AM CDT
- In force
- 6 hr
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Adams County, IL, Knox County, MO, Lewis County, MO
The radar
The St Louis radar (KLSX), 172 km from the middle of the area, began a volume at 03:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 13, 11:41 PM CDT | HEAVY RAIN 1.15 | Beverly, IL | IN A 15 MINUTE TIME PERIOD. WIND GUST OF AROUND 35 MPH ALSO REPORTED. |
| Aug 14, 12:12 AM CDT | HEAVY RAIN 1.73 | Beverly, IL | RAINFALL IN THE LAST 90 MINUTES. TOTAL RAINFALL 2.77 INCHES FROM FRIDAY AFTERNOON UNTIL 12 MIDNIGHT |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 3.6 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 52 J/kg
- Mixed-layer CIN
- -303 J/kg
- Mixed-layer LCL
- 1137 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- -16 m²/s²
- 0-3 km storm-relative helicity
- 82 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
817
WGUS53 KLSX 140337
FFWLSX
ILC001-MOC103-111-140930-
/O.NEW.KLSX.FF.W.0093.100814T0337Z-100814T0930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1037 PM CDT FRI AUG 13 2010
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
ADAMS COUNTY IN WEST CENTRAL ILLINOIS...
KNOX COUNTY IN NORTHEAST MISSOURI...
LEWIS COUNTY IN NORTHEAST MISSOURI...
* UNTIL 430 AM CDT
* AT 1032 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED FAST MOVING THUNDERSTORMS WITH EXTREMELY VERY HEAVY
RAINFALL ACROSS THE WARNED AREA...WITH RAINS OF ONE TO ONE AND
ONE-HALF INCHES FALLING IN SOME AREAS IN LESS THAN AN HOURS
TIME. SINCE THE GROUND IN THESE AREAS IS SATURATED DUE TO THE
RECENT WET WEATHER RAPID RUNOFF WILL OCCUR...MAKING FLASH
FLOODING A VERY REAL POSSIBILITY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
CANTON...EDINA...QUINCY...BEVERLY...CAMP POINT...CLAYTON...
COLONY...EWING...FALL CREEK...GOLDEN...GREENSBURG...KNOX
CITY...LA BELLE...LA GRANGE...LEWISTOWN...MAYWOOD...
MENDON...PAYSON...PLEVNA AND STEFFENVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
&&
LAT...LON 4030 9196 4026 9195 4025 9153 4025 9150
4020 9150 4020 9092 3977 9092 3976 9137
3980 9138 3987 9146 3991 9143 3994 9144
3995 9234 4030 9235
$$
TRUETT1 follow-up statement
394
WGUS73 KLSX 140931
FFSLSX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
431 AM CDT SAT AUG 14 2010
ILC001-MOC103-111-140946-
/O.EXP.KLSX.FF.W.0093.000000T0000Z-100814T0930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ADAMS IL-LEWIS MO-KNOX MO-
431 AM CDT SAT AUG 14 2010
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR KNOX...LEWIS AND
ADAMS COUNTIES HAS BEEN ALLOWED TO EXPIRE...
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.
LAT...LON 4030 9196 4026 9195 4025 9153 4025 9150
4020 9150 4020 9092 3977 9092 3976 9137
3980 9138 3987 9146 3991 9143 3994 9144
3995 9234 4030 9235
$$
BRITTWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this flash flood warning went out at Aug 13, 6:41 PM CDT, 3 hours 56 minutes earlier.
Area forecast discussion, Aug 13, 6:41 PM CDT, 3 hours 56 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
641 PM CDT FRI AUG 13 2010
.DISCUSSION...
/134 PM CDT FRI AUG 13 2010/
TONIGHT THROUGH SUNDAY...THE FIRST OF TWO SHORTWAVE TROFS TO
AFFECT THE REGION WAS LOCATED ACROSS NE/KS AT 19Z. THE SECOND
SHORTWAVE TROF WAS LOCATED FARTHER UPSTREAM OVER MT/ID. THESE
SHORTWAVES WILL PROVIDE UPPER LEVEL FORCING TO SUPPORT
THUNDERSTORMS THIS AFTERNOON/TONIGHT AND AGAIN ON
SATURDAY/SATURDAY NIGHT AS A COLD FRONT MOVES INTO THE AREA.
GIVEN AMPLE INSTABILITY AND LIMITED WIND SHEAR...A FEW STORMS MAY
BE SEVERE AND CAPABLE OF PRODUCING DAMAGING WIND GUSTS AND LARGE HAIL.
ONGOING STORMS IN NWRN MO ARE EXPECTED TO DEVELOP INTO A QLCS AND
PROGRESS ACROSS PARTS OF NORTHERN MISSOURI AND WEST CENTRAL
ILLINOIS EARLY THIS EVENING. PW VALUES AROUND 2 INCHES /99TH
PERCENTILE FOR SWRN MO IN AUG/ AND DEEP WARM CLOUD LAYERS SUGGEST
HEAVY RAINFALL MAY ALSO BECOME A CONCERN.
CDFNT WILL BE MOVING THROUGH THE CWA ON SATURDAY AS LARGE SCALE
LIFT INCREASES AHEAD OF THE SECOND SHORTWAVE TROF. HOT AND HUMID
AIR MASS AHEAD OF THE FRONT ON SATURDAY WILL SUPPORT THUNDERSTORMS
ACROSS THE AREA. A FEW OF THE STORMS ON SATURDAY COULD BE SEVERE
AND CAPABLE OF PRODUCING DAMAGING WIND GUSTS.
H85 FNT LAGS THE SFC FNT AND WILL BE ACROSS THE CWA ON SUN AFTN.
H85 MCONV MAY SUPPORT ISO/SCT TSRA ON SUN AFTN AND THUS MAINTAINED
GOING SCHC POPS ACROSS THE SRN HALF OF THE CWA. COOLER AND LESS
HUMID AIR FILTERS IN TO THE REGION BEHIND THE CDFNT...PROVIDING A
MUCH NEEDED BREAK FROM THE ONGOING OPPRESSIVE HEAT.
MON THROUGH FRI...PATTERN TRANSITION LEAVES THE CWA IN WEAK NW FLOW
ALOFT BY MON/TUE AS A LONGWAVE TROF SETTLES OVER SERN CANADA AND THE
NERN US WHILE A SFC HIGH SLIDES SEWD OUT OF THE NRN PLAINS. MUCH NEEDED
BREAK FROM THE HEAT SHOULD LAST FOR AT LEAST A FEW DAYS AS H85
TEMPERATURES FALL TO 14 TO 16 DEG C BY TUE AND DRIER AIR FILTERS
INTO THE REGION. SHORTWAVES MOVING THROUGH THE FLOW WILL PROBABLY
SUPPORT TSRA ON SOME DAYS NEXT WEEK BUT I HAVE LOW CONFIDENCE IN
THE TIMING OF THESE IMPULSES...ESPECIALLY SINCE THE MODELS STILL
DISAGREE ON SOME OF THE LARGE SCALE DETAILS. ECMWF/GFS/GEM
CONTINUE TO INDICATE PCPN CHCS FOR TUE THROUGH WED BUT THE
METEOROLOGICAL REASON SEEMS TO CHANGE WITH EACH RUN. YESTERDAY THE
ECMWF DEPICTED A SHORTWAVE TROF DROPPING SEWD OUT OF CANADA BUT
TODAY IT DEPICTS A SHORTWAVE MUCH FARTHER SOUTH.
SIMILARLY...YESTERDAY'S GFS DEPICTION OF A GULF COAST LOW MOVING
NWD INTO MO/IL HAS BEEN REPLACED WITH HINTS OF A WEAK SHORTWAVE IN
NEARLY ZONAL FLOW FOLLOWED BY A STRONGER VORT MAX MOVING THROUGH
SRN CANADA. GFS/ECMWF IN BROAD AGREEMENT THAT RIDGING ALOFT
RETURNS TO THE AREA FOR THU BUT THERE IS DISAGREEMENT ON THE
DURATION. FOR THESE REASONS...I HAVE LOW CONFIDENCE IN THE LAST
FEW PERIODS OF THE EXTENDED FORECAST.
KANOFSKY
&&
.AVIATION...
/628 PM CDT FRI AUG 13 2010/
COMPLICATED FORECAST DUE TO ONGOING CONVECTION. FIRST AREA OF
CONCERN IS LINE OF STORMS AND OUTFLOW ACROSS NORTHEAST MISSOURI
AND WEST CENTRAL ILLINOIS THAT HAVE NOW BEGAN TO TURN MORE TO THE
SOUTHEAST. AM CONFIDENT THAT THE OUTFLOW WILL REACH THE ST. LOUIS
METRO TAF SITES AROUND 0145Z...NOT SO CONFIDENT ABOUT THUNDERSTORM
CHANCES. KUIN AND KCOU SEEM TO BE IN THE CLEAR FOR NOW...BUT
SECOND AREA OF THUNDERSTORMS ACROSS NORTHWEST MISSOURI AND KANSAS
WILL BE MOVING EAST AND AFFECT ALL THE TAF SITES OVERNIGHT. HOW
THIS ALL EFFECTS THE THUNDERSTORM CHANCES TOMORROW IS KIND OF UP
IN THE AIR RIGHT NOW...BUT WOULD THINK THAT THE ATMOSPHERE COULD
RESET IN TIME FOR ANOTHER ROUND OF CONVECTION WITH THE COLD FRONT
ON SATURDAY AFTERNOON AT KCOU...KSUS...AND KSTL.
SPECIFICS FOR KSTL...
VFR CONDITIONS AT THE MOMENT WITH A LIGHT SOUTHERLY WIND. OUTFLOW
BOUNDARY FROM STORMS ACROSS NORTHEAST MISSOURI AND WEST CENTRAL
ILLINOIS WILL SWING WINDS AROUND TO THE NORTH AROUND 0145Z...AND
WIND COULD GUST TO 25KT. HAVE INCLUDED A VCTS AT THIS TIME...GIVEN
LACK OF ORGANIZATION OF CONVECTION TO OUR NORTH. BELIEVE NEXT
ROUND OF SHOWERS AND PERHAPS THUNDERSTORMS WILL ARRIVE AFTER
MIDNIGHT. SKY SHOULD SCT OUT DURING THE MORNING AND RESET FOR
ANOTHER ROUND OF THUNDERSTORMS WITH THE COLD FRONT SATURDAY
AFTERNOON.
CVKING
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...EXCESSIVE HEAT WARNING UNTIL 9 PM CDT SATURDAY FOR AUDRAIN MO-
BOONE MO-CALLAWAY MO-COLE MO-CRAWFORD MO-FRANKLIN MO-
GASCONADE MO-IRON MO-JEFFERSON MO-LINCOLN MO-MADISON MO-
MONITEAU MO-MONTGOMERY MO-OSAGE MO-PIKE MO-REYNOLDS MO-ST.
CHARLES MO-ST. FRANCOIS MO-ST. LOUIS CITY MO-ST. LOUIS MO-
STE. GENEVIEVE MO-WARREN MO-WASHINGTON MO.
EXCESSIVE HEAT WARNING UNTIL 9 PM CDT THIS EVENING FOR KNOX MO-
LEWIS MO-MARION MO-MONROE MO-RALLS MO-SHELBY MO.
IL...EXCESSIVE HEAT WARNING UNTIL 9 PM CDT SATURDAY FOR BOND IL-
CALHOUN IL-CLINTON IL-FAYETTE IL-GREENE IL-JERSEY IL-
MACOUPIN IL-MADISON IL-MARION IL-MONROE IL-MONTGOMERY IL-
PIKE IL-RANDOLPH IL-ST. CLAIR IL-WASHINGTON IL.
EXCESSIVE HEAT WARNING UNTIL 9 PM CDT THIS EVENING FOR ADAMS IL-
BROWN IL.
&&
WFO LSXHazardous weather outlook, Aug 13, 3:04 PM CDT, 7 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 304 PM CDT FRI AUG 13 2010 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-141130- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 304 PM CDT FRI AUG 13 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT PEAK HEAT INDEX READINGS WILL RANGE FROM 105 TO 115 DEGREES DURING EARLY EVENING HOURS...WITH THE WARMEST VALUES IN THE ST. LOUIS METROPOLITAN AREA. PLEASE REFER TO THE EXCESSIVE HEAT WARNING FOR MORE INFORMATION. A FEW SEVERE THUNDERSTORMS WILL BE POSSIBLE TONIGHT. THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS IN EXCESS OF 60 MPH AND LARGE HAIL. THESE STORMS WILL ALSO BE CAPABLE OF PRODUCING VERY HEAVY DOWNPOURS WHICH COULD CAUSE LOCALIZED FLOODING IN LOW LYING AREAS. MODERATE RIVER FLOODING CONTINUES ALONG THE MISSISSIPPI AT QUINCY AND HANNIBAL. PLEASE SEE THE APPROPRIATE FLOOD STATEMENT FOR SPECIFIC DETAILS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY DANGEROUS HEAT AND HUMIDITY WILL CONTINUE ON SATURDAY WITH PEAK HEAT INDEX VALUES IN THE 105 TO 115 DEGREE RANGE DURING THE AFTERNOON AND EARLY EVENING. THE EXCESSIVE HEAT WARNING WILL REMAIN IN EFFECT UNTIL 9 PM IN AREAS ALONG AND SOUTH OF A COLUMBIA MISSOURI TO PITTSFIELD ILLINOIS LINE. THUNDERSTORMS ARE EXPECTED ACROSS THE AREA ON SATURDAY AND SATURDAY NIGHT. A FEW OF THE STORMS COULD BE SEVERE AND CAPABLE OF PRODUCING DAMAGING WIND GUSTS AND LOCALLY HEAVY DOWNPOURS. MODERATE RIVER FLOODING IS FORECAST TO CONTINUE ALONG THE MISSISSIPPI AT QUINCY AND HANNIBAL. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OR LOCAL LAW ENFORCEMENT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 KANOFSKY
In the hours before
Special weather statement, Aug 13, 9:15 PM CDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 915 PM CDT FRI AUG 13 2010 ILZ095-MOZ018-019-026-027-140315- ADAMS IL-KNOX MO-LEWIS MO-MARION MO-SHELBY MO- 915 PM CDT FRI AUG 13 2010 ...SIGNIFICANT WEATHER ADVISORY FOR KNOX...LEWIS...SHELBY...MARION AND WESTERN ADAMS COUNTIES UNTIL 1015 PM CDT... AT 913 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 20 MILES NORTH OF WYACONDA TO ATLANTA...AND MOVING EAST AT 35 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... EDINA... SHELBINA... CANTON... PALMYRA... QUINCY... HANNIBAL... COLONY... KNOX CITY... CLARENCE... PLEVNA... LA BELLE... SHELBYVILLE... LEWISTOWN... STEFFENVILLE... EWING... EMDEN... PHILADELPHIA... WARREN... MAYWOOD... LA GRANGE... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. GKS
Local storm report, Aug 13, 9:54 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
954 PM CDT FRI AUG 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 PM TSTM WND GST BARING 40.24N 92.21W
08/13/2010 E40 MPH KNOX MO TRAINED SPOTTER
CHECKED WITH SEVERAL SPOTTERS AND WINDS WERE EST 35-45
MPH ACROSS THE NORTHERN HALF OF KNOX COUNTY
&&
MILLERLocal storm report, Aug 13, 10:03 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1003 PM CDT FRI AUG 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0946 PM TSTM WND GST 4 NNE ASHLAND 38.83N 92.22W
08/13/2010 M61 MPH BOONE MO ASOS
&&
MILLERSpecial weather statement, Aug 13, 10:17 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 1017 PM CDT FRI AUG 13 2010 ILZ095-097-MOZ019-026-027-140415- ADAMS IL-LEWIS MO-MARION MO-PIKE IL-SHELBY MO- 1017 PM CDT FRI AUG 13 2010 ...SIGNIFICANT WEATHER ADVISORY FOR ADAMS AND WESTERN PIKE COUNTIES IN WEST CENTRAL ILLINOIS...AND LEWIS...NORTHEASTERN SHELBY AND MARION COUNTIES IN NORTHEAST MISSOURI UNTIL 1115 PM CDT... AT 1013 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 19 MILES NORTH OF HAMILTON TO 8 MILES NORTHEAST OF CANTON TO 6 MILES NORTHWEST OF PHILADELPHIA...AND MOVING EAST AT 30 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... PALMYRA... QUINCY... HANNIBAL... PHILADELPHIA... WARREN... LA GRANGE... MAYWOOD... MENDON... GOLDEN... CAMP POINT... FALL CREEK... PAYSON... CLAYTON... BARRY... LIMA... URSA... TAYLOR... LORAINE... WOODVILLE... FOWLER... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. GKS
Special weather statement, Aug 13, 10:19 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 1019 PM CDT FRI AUG 13 2010 MOZ034>036-042-050-051-140415- AUDRAIN MO-CALLAWAY MO-MONROE MO-MONTGOMERY MO-PIKE MO-RALLS MO- 1019 PM CDT FRI AUG 13 2010 ...SIGNIFICANT WEATHER ADVISORY FOR AUDRAIN AND NORTHEASTERN CALLAWAY COUNTIES IN CENTRAL MISSOURI...AND MONTGOMERY COUNTY IN EAST CENTRAL MISSOURI...AND SOUTHERN RALLS...SOUTHEASTERN MONROE AND WESTERN PIKE COUNTIES IN NORTHEAST MISSOURI UNTIL 1115 PM CDT... AT 1017 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES SOUTHWEST OF SANTA FE TO 5 MILES NORTHEAST OF FULTON...AND MOVING NORTHEAST AT 30 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... MEXICO... SANTA FE... WELLSVILLE... MONTGOMERY CITY... VANDALIA... WILLIAMSBURG... SHAMROCK... MARTINSBURG... PERRY... LADDONIA... FARBER... CENTER... BUELL... SPENCERBURG... CURRYVILLE... FRANKFORD... NEW LONDON... NEW HARTFORD... VANDIVER... BENTON CITY... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. GKS
Local storm report, Aug 13, 10:22 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1022 PM CDT FRI AUG 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1017 PM TSTM WND GST CANTON 40.13N 91.52W
08/13/2010 M45 MPH LEWIS MO CO-OP OBSERVER
OBSERVED AT COE LD 20
&&
MILLERThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 14, 2:46 AM CDT | Areal Flood Advisory | LSX | Saint Charles, Saint Louis, City of Saint Louis | 5 hr |
| Aug 14, 3:39 AM CDT | Areal Flood Advisory | LSX | Bond, Clinton, Madison, Saint Clair, Washington | 6 hr |
Nearby
Flash Flood Warnings in Missouri, 2010Flash Flood Warnings in Illinois, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.